Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Increased heart beat rate, can't eat sugar, carbohydrates. Due to heart problem or anxiety?

Just reading the forums on rapid heartbeats. A bit confused on what or where to start. I feel anxious inside my heart and it beats fast, like 120 beats per minute. Try to rest, sleep takes it away but w Once I get going again, going to work, eating its Way up there. I can t eat sugar or carbs they make it worse, just trying to figure out if its physical heart issue or anxiety , overwhelming ? Thanks for any help.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to health care magic

The cause of your symptoms could be due to some haemodynamic factor or anxiety.
Consult a general physician first and rule out any possibility of medical illness & get some initial investigations. If everything is normal, then "anxiety" is the answer and visit a psychiatrist.

Wish You Good Health

Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor